Remarks on integration by parts in infinite dimension
Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 11-29
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1993_34_2_a3,
author = {Bogachev, V. I.},
title = {Remarks on integration by parts in infinite dimension},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {11--29},
year = {1993},
volume = {34},
number = {2},
mrnumber = {1282962},
zbl = {1041.46517},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a3/}
}
Bogachev, V. I. Remarks on integration by parts in infinite dimension. Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 11-29. http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a3/